# SDR TSAA20170725020

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 47,081 hours, 48,682 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED NR 2 ENGINE I/B C DUCT AT AFT TOP SIDEWALL OF BYPASS DUCT IAW DWG R27905.1 -078-002-001 REV A.
